MAUDE Adverse Event Report: MEDTRONIC MEXICO ACHIEVE ADVANCE MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

MEDTRONIC MEXICO ACHIEVE ADVANCE MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 2ACH25
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the mapping catheter 2ach25 with lot number 11157402.Visual inspection showed distal part of the loop is absent including the first, second, third and fourth electrodes.Unable to conduct performance test as the received catheter was damaged.The missing electrodes were found within the push button near the luer in the balloon catheter.The loop section could be bent.Once the mapping catheter was removed, it was stuck in the luer section of the catheter.Since the integrity of the loop was weakened because of the kink, the loop broke off.In conclusion, the reported mapping catheter bend could be confirmed since the loop section was detached.The mapping catheter failed the returned product inspection due to a damaged tip/loop section.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the balloon catheter was removed from the sheath as the luer of the balloon catheter became loose.Additionally, the mapping catheter was physically bent.The balloon catheter and mapping catheter were replaced with resolve.The case was completed with cryo.No patient complications have been reported as a result of this event.

Brand Name
ACHIEVE ADVANCE MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9633646
Report Number9612164-2020-00429
Device Sequence Number16777894
Product Code DRF
UDI-Device Identifier00643169591004
UDI-Public00643169591004
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2021
Device Model Number2ACH25
Device Catalogue Number2ACH25
Device Lot Number11157402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1